Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
red face
Posted by: Lori
Date: August 29, 2000 3:14 AM

I have a red face and it seems to get worse the older I get. People think I have a sunburn. What could it be?

RE: red face
Posted by: Ron Kennedy, MD
Date: October 1, 2000 1:38 PM

As one ages the skin becomes thinner. This reveals the capillary bed more clearly. Unless you are getting very red, and red in splotches, this is the most likely explanation.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(237 words)